# SDR USAA960289

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corrosion
- Location: Bs 270
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORROSION Z-ANGLE STATION 270 AT BL 0.  REMOVED CORROSION AND INSTALLED DOUBLER, REPAIRED PER TR 53-20-04.  (M)
